MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER REPAIR KIT, SINGLE-LUMEN, WHITE, 4.2F; PORT AND CATHETER ACCESSORIES

C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER REPAIR KIT, SINGLE-LUMEN, WHITE, 4.2F; PORT AND CATHETER ACCESSORIES
Model Number 0601610
Medical Device Problem Codes Coagulation in Device or Device Ingredient (1096); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation of a catheter repair procedure, the glue had the intact foil seal over the end.It was further reported that the glue was rock hard when punctured the seal with the cap.There was no patient contact.
 
Additional Manufacturer Narrative
H10: a voluntary recall has been initiated for catheter repair kits which are product catalog/lot number specific.Reportedly the catheter repair kits have hardened/coagulated adhesive.Hardened or coagulated adhesive has the potential to cause delays whilst an alternative repair kit, adhesive or replacement catheter is obtained; therefore, potentially prolonging surgery or necessitating exchange.To date there have been no adverse events worldwide reported related to this issue.As result of the field action, this event is being reported as a malfunction reportable event.H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10:d4 (expiry date: 09/2023).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BROVIAC CV CATHETER REPAIR KIT, SINGLE-LUMEN, WHITE, 4.2F
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17058604
Report Number3006260740-2023-02232
Device Sequence Number15166689
Product Code LJS
UDI-Device Identifier00801741036385
UDI-Public(01)00801741036385
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K830406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0601610
Device Catalogue Number0601610
Device Lot NumberREFY2820
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2023
Initial Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UNKNOWN
Patient Sequence Number1
Patient SexUnknown